I was diagnosed with Autoimmune Hepatitis in November 2009 after a liver biopsy. I was put on 60mg prednisone and 50 mg of Imuran. Eventually my liver enzymes went down to normal and I remained at 50mg of Imuran and down to 5 mg of Prednisone. Then last September my liver enzymes went to ALT 284, then 650, then over 1,100. My AST was in 700's. It stayed there for a while, so the Dr. put me back on 60 mg prednisone. I stayed there and my liver levels have only gone down to the 300's ALT 200's AST. I am now on Endocort, 12 mg/day, 150 mg/day of Imuran and NO changes in my liver enzymes. I am sick all the time, tired all the time, fatigued, and nothing seems to be working. Any suggestions?? I went to a specialist who changed my meds to Endocort, but he doesn't have any further treatments in our plan. Any suggestions would be appreciated....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.